MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB PACK (CLNOC)741; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB PACK (CLNOC)741; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN24CLNOD
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record could not be reviewed because the lot number was not provided.The supplier reviewed records for the last 2 years and no abnormal situation was found.No sample was available at the time of the investigation.According to the supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation determined no abnormal situation happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action taken at this time, but the supplier will continue to monitor the trend for this type of incident.
 
Event or Problem Description
Customer reports or towel linting severely.No patient demographics or additional information provided.

Brand Name
CATH LAB PACK (CLNOC)741
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11783694
Report Number1423537-2021-00633
Device Sequence Number3646565
Product Code OEQ
UDI-Device Identifier10888439396461
UDI-Public10888439396461
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN24CLNOD
Device Catalogue NumberSAN24CLNOD
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/06/2021
Patient Sequence Number1